Advil - Liqui-Gels 200mg, 72 Each, $18.99
Ibuprofen capsules 200 mg Liquid-fast relief, relieves migraines, headaches, fever, muscle and joint pain.

Advil - Liqui-Gels 200mg, 72 Each, $18.99
Ibuprofen capsules 200 mg Liquid-fast relief, relieves migraines, headaches, fever, muscle and joint pain.
Advil - Mini-Gels Capsules, 70 Each, $18.99
Fast and effective pain relief in a NEW mini and easy to swallow format. They work fast while also targeting the site of pain for effective relief of headaches, fever and muscle & joint pain.
AleveX - Roll-On, 72 Gram, $21.99
Roll-On Pain Relief Relieve Aches And Pain Caused By Strains & Sprains, Arthritis, Backaches, And Joint Pain. Specially Designed Applicator With Three Cool-To-The-Touch Stainless Steel Rollerballs.
Motrin - Ibuprofen Tablets Super Strength 400mg, 45 Each, $16.79
Targets Tough Pain Fast. Headaches, Fever, Muscle & Joint Pain Relief.
Tylenol - Extra Strength 500mg, 100 Each, $16.99
Acetaminophen Tablets USP. When you are suffering from aches & pains, a nagging headache, or a fever, you are not yourself. Tough on pain, but gentle on your stomach, providing fast effective relief.
Tylenol - Extra Strength eZ Tabs 500mg, 100 Each, $16.99
Acetaminophen Tablets USP. Fast Relief of Headache, Pain, Fever. Easy to Swallow eZ Tabs.
Tylenol - Ultra Relief Caplets, 120 Each, $18.99
Contains acetaminophen and other ingredients. Clinically proven superior headache pain relief. 120 tabs. Easy to swallow.
Voltaren - Emugel Back & Muscle Pain Gel, 75 Gram, $15.99
Voltaren Emulgel Back & Muscle Pain with a No Mess Applicator delivers pain relief with the additional benefit of easy, clean application of the gel directly at the affected area. Voltaren is used for the relief of acute pain and swelling (inflammation) in muscles, back and shoulder as a result of sprains, strains and sports injuries.
Western Family - Extra Strength Acetaminophen Tablets 500Mg, 250 Each, $14.99
Relieves fever & minor pain.
Western Family - Rapid Action Gel Caps Extra Strength Acetaminophen, 80 Each, $13.99
Rapidly relieves headache, fever & minor pain. 500mg Acetominophen Tablets. Mfr.Std. 80 action gelcaps.
Western Family - Ultra Headache Relief, 80 Each, $11.99
Acetaminophen & caffeine tablets USP. Relieves headache, mild to moderate migraine pain, minor aches & pain, fever. Easy to swallow.